MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYR 18FR 10ML 100%SILI DB TRA

MEDLINE INDUSTRIES INC.; 1LYR 18FR 10ML 100%SILI DB TRA
Catalog Number DYND160718H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the balloon of the foley catheter burst resulting in the foley catheter falling from being inserted in patient.Per report, the incident was noted after patient was noticed with a distended bladder and foley catheter was then found laying in between the patient's legs.The reporter stated that she tried to re-inflate the balloon and she noted that the balloon had burst.The foley catheter was reportedly inserted five days prior to the date of this incident.After the foley catheter was noted out, the reporter's brother-in-law (who reportedly is a physician) took a replacement foley catheter from his work and another foley catheter was inserted in patient.There was no report of a need for medical evaluation and/or treatment related to this incident.Due to the reported foley catheter bursting and the need for foley catheter replacement, this medwatch is being filed.The sample is not available to be returned for evaluation.The lot number is unavailable.A definitive root cause for the reported issue could not be determined.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the balloon of the foley catheter burst resulting in the foley catheter falling from being inserted in patient.Patient required another foley catheter insertion.

Common Device Name
1LYR 18FR 10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9375961
Report Number1417592-2019-00208
Device Sequence Number2423456
Product Code OHR
UDI-Device Identifier10884389235140
UDI-Public10884389235140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160718H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;